Potassium chloride and lasix

Common Questions and Answers about Potassium chloride and lasix

klor-con

Transfer was postponed till I get better. Doctor gave me Lasix 40 mg to be taken once and Neo-K (potassium chloride) 500 mg twice daily for 5 days for now. My concern is that I ate two potatoes, one banana, a cup of yogurt, and tomato, all potassium sources today.
Potassium Chloride appears to be the main salt substitute around. Sodium Chloride is table salt. Being chemically illiterate .. Do you folks who have been treating use Potassium Chloride? Is it HCV/liver safe? I used a LOT of salt. Even salted cornbread and milk. Stopped all added salt, try to find the lowest sodium foods possible, etc., on the straight and narrow now. I understand the reason to stop, accept it, do it, and will keep doing it, however ...
I stopped the lasix and quickly lost this weight. Now I am again taking lasix with potassium chloride and have gained 30 lbs again. Tried stopping these meds but didn't lose any weight. Since my fluid level started going up, I have resumed the meds. I am very weak and tired so am pretty inactive. Anyone have this experience or any ideas of what I can do get rid of this extra weight from fluid retention.
Though there may be instances of test result error secondary to blood hemolysis, the ER physician knew this result was correct because of the patient's hypokalemic signs and symptoms, including EKG changes. She wrote for several doses of oral potassium chloride replacement to be given, and referred Mr. Jones to his primary care physician for reevaluation of his medications.
Last time my potassium levels were tested was 5/6/08, with a result of 4.0 (range 3.5-5.3). Potassium has to be balanced with sodium and chloride. My levels of both of those were high in their ranges. Of course, we all know that tests done more than 2 yrs ago, are not relevant today. I've since changed pcp's and the one I currently have, has "tunnel vision" and only focuses on cholesterol.
A bit of history on me. I am 36 years old, have had bulimia since I was 17, doctors and family have only known since 2006 when I was hospitalized. I have some cardiac damage from purging and use of laxatives, diuretics & ipecac. I'm on several medications for depression, anxiety, severe insomnia, GERD, bowel problems & edema (from heart issues) and recently diagnosed with osteopenia so I take pain medications and prescription supplements like magnesium, vit D, iron and a multivitamins.
Now I am taking lasix and potassium chloride and have gained 30 lbs again. I tried stopping the lasix and pc, but that didn't help this time. Any ideas? Thanks This discussion is related to <a href='/posts/show/253303'>Uncommon weight gain/heart failure</a>.
I'd ask your question to a dietician or pharmacist. I'm taking beta blockers as well as Lasix and Potassium levels must be monitored carefully. I'm warned not to take salt substitutes, but your situation may be quite different.
She told me to keep doing what I'm doing since it seems to be working. She agreed that I should just take my Lasix as needed, not everyday. Yippee, I have permission to do what I've been doing all along!!!! I go to see her again in January.
On Saturday my feet started swelling, so I did what I always do when this happens and that's taking 1 lasix, 1 zaroxolyn, and 2 pot.chloride. On Sunday it was the same thing, so I did the same thing. Well, by Monday the swelling was gone but now my feet are cramping like crazy. My toes are going in every different direction and all I can do is cry. Pain pills are no help. My husband holds on to me so I can stand up to try and put weight on them.
I decided to write something on here mostly because I know I have been frustrated with edema not being listed as a common side effect, and when I try to research it I just see all these people panicking wondering what's wrong with them- it's the subutex, I know this for sure- you can treat it with furosemide and potassium chloride to treat the side effects of the furosemide- ugh, all these pills! I just want to be clean and be done with it all!
Last night i didn't get any sleep because i was doing nebs every 4 hours and today i got maybe 1 1/2 of sleep because i can't lay down i felt alot better after that but now as the day goes on i'm getting tighter and more sob and still doing nebs every 4 hrs i think i might have to go to the er i'm also having alot of pain on my left side but for now i'm just taking it minute by minute and waiting to see what happens
I have had water retention problems and been on lasix for over a year. But I had liver failure. They also gave me aldactate at first because it keeps the potassium in body, not in urine. If you take lasix, you have to take pottasium chloride. I think it depends on how much liver damage you have, what would cause the problem, but there are solutions that don't hurt your liver.
He gave me Lasix and a Potassium Chloride pill to take as needed. I go back to PCP in a couple of months for recheck on other issues, and if still having the problem I plan to have a long talk with him and go over all conditions and meds and see what we can come up with.
Developed swelling in legs and feet and PCP prescribed lasix thinking the gab is the culprit. Then potassium levels were low on my recent test and so I was prescribed potassium chloride. Now my tummy is hurting in acid reflux is worse, so PCP prescribed nexium. All this from one medication, if that is truly to blame, who knows. OK, I'm all done complaining. It feels good to get it out because I don't really have anyone else to complain to.
Examples are chloride, calcium, magnesium, sodium, and potassium. Sodium is concentrated in the extracellular fluid and potassium is concentrated in the intracellular fluid. Proper balance is essential for muscle coordination, heart function, fluid absorption and excretion, nerve function, and concentration. The symptoms you are experiencing may be related to the loss of electrolytes and should not be ignored, especially considering your medical history.
The sensation is as if my head and neck are throbbing with pressure and I have to stop walking or slow down and stop and stand still for a minute or so to make the sensation stop. Sounds are muffled in rhythm with the pulsations and I sometimes feel as if I will pass out, but never have. There is no pain. I have been checked throughly by my GP, a cardiologist, and an electrophysiologist and none of them could find a cause.
I'm on prescription Potassium and eat a Banana and raisins every day, and my BP still would be high if I were not on BP meds. Believe me I tried, never again. My potassium level is perfect the doc said. It might lower the BP for some people, its worth a try. However, "low" potassium can give you PVC's and all kinds of arrhythmias.
I've had unexplained edema, for several years, for which I am on Lasix and Potassium Chloride. I have edema on both sides of my body (from my head to my toes), but the right side is much worse. I feel the constant urge to urinate, but I usually don't urinate very much at a time (except, when my Lasix first kicks in). I haven't been able to sleep, comfortably, on my left side, for quite some time (I sleep on my right side, now).
Her heart (right side) is enlarged. She is currently on medication 1) Digoxin (0.6ml) 2) Lasix (0.2ml) 3) Potassium Chloride (1.5ml). Items (2) She only weighs about 6kgs, she can't sit up on her own and has not start crawling. She has difficulty breathing while being bottle fed, pausing to catch her breath.
2) He went to see another cardio paed for a 2nd opinion and she prescribed him two medication (furosemide oral solution 10 mg/ml and potassium chloride) because she says his lungs is swollen. His original cardio paed has advised however that if he is breastfeeding alright, there is no need to take the medication. He has left it up to us to decide whether to give him the medication.
I also take multi vitamins including D, potassium and magnesium. I've been to several unhelpful doctors and my current family doctor threatened to fire me if I continued taking supplements. My endo's not much better.
I was discharged the next day with no known cause for my edema. They did give me Lasix 20mg and Potassium Chloride 20mg. I have not filled them, however, because my ankles have remained normal. The Cardiologist at the hospital was stumped. The only thing I can think of is the night before my ankles swelled, I had eight beers to drink and ate a bunch of McDonald's food. Do you have any ideas as to what could have caused my ankle edema? THANK YOU!
I have cardiomyopathy and am on 2 different beta blockers (toprol xl and coreg) plus accupril, lasix,potassium chloride, and aspirin. My doctor said he doesn't know what else to do medically to help with my condition, he can't put me on any higher dose of beta blockers. Any suggestions to bring up at my next appointment? Thank you.
Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs. Exercise makes all of the symptoms worse, as I experience severe aching and muscle twitching after any kind of physical activity.
MedHelp Health Answers